Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dirac operators and Lie algebra cohomology
HTML articles powered by AMS MathViewer

by Jing-Song Huang, Pavle Pandžić and David Renard PDF
Represent. Theory 10 (2006), 299-313 Request permission
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E47
  • Retrieve articles in all journals with MSC (2000): 22E47
Additional Information
  • Jing-Song Huang
  • Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong SAR, China
  • MR Author ID: 304754
  • Email: mahuang@ust.hk
  • Pavle Pandžić
  • Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
  • ORCID: 0000-0002-7405-4381
  • Email: pandzic@math.hr
  • David Renard
  • Affiliation: Centre de Mathématiques Laurent Schwartz, Ecole Polytechnique, 91128 Palaiseau Cedex, France
  • Email: renard@math.polytechnique.fr
  • Received by editor(s): January 11, 2005
  • Received by editor(s) in revised form: March 6, 2006
  • Published electronically: August 7, 2006
  • Additional Notes: The research of the first named author was partially supported by RGC-CERG grants of Hong Kong SAR and the National Nature Science Foundation of China
    The research of the second named author was partially supported by a grant from the Ministry of Science and Technology of the Republic of Croatia.
    The second and third named authors were also supported by the joint French-Croatian program COGITO. Parts of this work were done during the authors’ visits to CNRS, University of Paris VII, Mathematisches Forschungsinstitut Oberwolfach, and the Institute of Mathematical Sciences and the Department of Mathematics at the National University of Singapore. The authors thank these institutions for their generous support and hospitality.
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 10 (2006), 299-313
  • MSC (2000): Primary 22E47
  • DOI: https://doi.org/10.1090/S1088-4165-06-00267-6
  • MathSciNet review: 2240703